General Chat

Top tip - using the Genes Reunited community

Welcome to the Genes Reunited community boards!

  • The Genes Reunited community is made up of millions of people with similar interests. Discover your family history and make life long friends along the way.
  • You will find a close knit but welcoming group of keen genealogists all prepared to offer advice and help to new members.
  • And it's not all serious business. The boards are often a place to relax and be entertained by all kinds of subjects.
  • The Genes community will go out of their way to help you, so don’t be shy about asking for help.

Quick Search

Single word search

Gift subscriptions

Genes Reunited gift subscription

Do you know someone interested in discovering their family history?

You can now buy a gift subscription to Genes Reunited so they can research their family tree.

Buy gift or redeem gift

Icons

  • New posts
  • No new posts
  • Thread closed
  • Stickied, new posts
  • Stickied, no new posts

wont be on for few days

ProfilePosted byOptionsPost Date

Purple **^*Sparkly*^** Diamond

Purple **^*Sparkly*^** Diamond Report 6 Aug 2008 15:15

Hope you are resting and the doc will find out what is wrong, Joyce. Do take care, don't push yourself and do any more damage to yourself.
love
Lizxxx

julia of sussex

julia of sussex Report 6 Aug 2008 09:28

Take care and rest please

julia xx

AnninGlos

AnninGlos Report 6 Aug 2008 08:39

Could still be the new tablets Joyce as they may still be in your system. Or it could be something like Labrynthitis (think that is how you spell it) so hopefully the doctor will be able to help you. Jut stay safe. Take care

Ann
Glos

Mrs.  Blue Eyes

Mrs. Blue Eyes Report 6 Aug 2008 08:37

Go slowly hun you don't want to fall as well, I hope you get it sorted soon. xx

Jenxx

Jenxx Report 6 Aug 2008 08:33

Take care
Hope you feel better soon
Jenxx

Margaret Ashburton NZ

Margaret Ashburton NZ Report 6 Aug 2008 08:33

take care look after yourself

dutch

dutch Report 6 Aug 2008 08:32

thought i was getting on ok talk to my pals last night enjoyed the chatter,went to bed and dizzness is back so rang the docter but he said 10.30 tomorrow,but Jan cant get of work so its 8.30 Friday so have take things slow as im on my own what apain,its not the new tablets as i stop taking them and it seemed to go away but ive got bad headache,but must,nt realy moan theres people far worse of than me
Dutchxx